Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/s11669-006-0031-1

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Status connectivity indices of graphs and its appl

Authors: Harishchandra S Ramane Ashwini S Yalnaik
Publish Date: 2016/09/13
Volume: 55, Issue: 1-2, Pages: 609-627
PDF Link

Abstract

The status sigma u of a vertex u is defined as the sum of the distances between u and all other vertices of a graph G In this paper we have defined the first and second status connectivity indices of a graph G as S 1G = sum nolimits uv in EGsigma u+ sigma v and S 2G = sum nolimits uv in EGsigma usigma v respectively where EG denotes the edge set of G Status connectivity indices of certain graphs are computed Also the bounds for the status connectivity indices are determined Further linear regression analysis of the distance based indices with the boiling points of benzenoid hydrocarbons is carried out The linear model based on the status index is better than the models corresponding to the other distance based indicesAuthors are grateful to the referees for their valuable suggestions The first author is thankful to the University Grants Commission UGC Govt of India for support through grant under UGCSAP DRSIII 20162021 F510/3/DRSIII /2016 SAPI Dated 29th Feb 2016 The second author is thankful to the University Grants Commission UGC Govt of India for support through Rajiv Gandhi National Fellowship No F1171/201415/RGNF201415SCKAR74909


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  4. Particular solutions to equations of sine-Gordon type
  5. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  6. Observability of linear time-invariant descriptor systems with a derivative in the output
  7. Size-structured populations: immigration, (bi)stability and the net growth rate
  8. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: